Four Problems Concerning Recursively Saturated Models of Arithmetic

Notre Dame Journal of Formal Logic 36 (4):519-530 (1995)
The paper presents four open problems concerning recursively saturated models of Peano Arithmetic. One problems concerns a possible converse to Tarski's undefinability of truth theorem. The other concern elementary cuts in countable recursively saturated models, extending automorphisms of countable recursively saturated models, and Jonsson models of PA. Some partial answers are given.
Keywords Models of arithmetic, recursive saturation,  Jonsson models, undefibability of truth,  automorphisms of models of PA
Categories (categorize this paper)
DOI 10.1305/ndjfl/1040136913
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 16,707
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Richard Kaye & Tin Lok Wong (2010). Truth in Generic Cuts. Annals of Pure and Applied Logic 161 (8):987-1005.
Roman Kossak (2004). Undefinability of Truth and Nonstandard Models. Annals of Pure and Applied Logic 126 (1-3):115-123.

Add more citations

Similar books and articles
Roman Kossak (1989). Models with the Ω-Property. Journal of Symbolic Logic 54 (1):177-189.

Monthly downloads

Added to index


Total downloads

10 ( #235,035 of 1,726,249 )

Recent downloads (6 months)

1 ( #369,877 of 1,726,249 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.